| Catalog Number |
7510200 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Injury (2348)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(6).Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that on (b)(6) 2007, the patient was presented with the following pre-op diagnosis: quad with rupture intervertebral disc c5-6 6-7.He underwent following procedure: anterior cervical corpectomies in which rhbmp-2 was used.No intra-op complications were reported.